# SDR AALA202509298805

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 36,823 hours, 15,949 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR RIGHT HAND GIRT BAR FLOOR CLIP IS STICKING. ADJUST AND CLEAN GIRT BAR AND CLIP. OPERATIONAL CHECK GOOD. PER AMM 25-66-00.
